# SDR UALA2009021700508

- Difficulty date: February 17, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 75,670 hours, 9,159 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B145962
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD L/E PANEL CRACKED APPROX 30 INCHES LONG.  COMPLETED MFG OF NUT PLATE STRIPS.  INSTALLED PANELS.  SEALED UP PANEL.  ACCOMPLISHED ON DOCK WU S5927I AT SMB.
